Published on ADDitudeMag.com

Negative Response to Meds

"I began taking a stimulant, and I experienced anxiety, depression, and crying spells. Does this mean I don't have AD/HD?"

by Larry Silver, M.D.


Your experience suggests that either you don't have AD/HD - or that you have additional problems with anxiety, depression, or another psychiatric disorder. Discuss your concerns with your psychiatrist.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Negative Response to Meds